Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Took emergency pills, primolut n to delay periods. No periods this month. Pregnancy test negative. Reason?

doctor, i took primolut n last month to delay my periods..and i had my last period on 12 sep...previous cycle i had my periods on 4aug..i had to tak emergency contraception on 21 of sep..i did not have my periods yet.. pregnancy test is negative..done 6 days back and repeated yesterday..both it because of primolut n or is there chances i am pregnant??
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2016

Emergency pill can delay your period for 1 to 2 weeks from due date due to hormonal imbalance and mental stress.

Possibility of pregnancy is quite low after getting two negative tests. You may require hormonal pill to induce period. Kindly, consult with doctor for complete prescription.

Good luck.
Answered: Wed, 30 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor